# SDR 95FDEA01847

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 713
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01), ON INTERIOR OF SKIN AT BS 713 BETWEEN STR 22 TO 23L.  REMOVED CORROSION FROM INTERIOR OF SKIN AT BS 713 BETWEEN STR 22 TO 23L.  REMOVED .014 FROM ORIGINAL MATERIAL THICKNESS, IN AN AREA OF 1.5 INCH BY 2.5 INCH BY .050 INCH.  CORROSION WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-30-1.  REPAIRED SKIN PER FEDEX 727 SRM 53-30-3.
